# SDR HEEA0014459

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 7100 · Powerplant System
- Part: Valve
- Part number: 4545005
- Condition: Faulty
- Location: Engine Compart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT CLOSE COMPLETELY WHEN ECU STARTER OFF.
